# SDR DALA1010293102

- Difficulty date: May 17, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N302NB
- Make and model: Airbus A319-114
- Aircraft serial: 1062
- Aircraft time: 29,164 hours, 14,836 cycles
- Engine: Ge CFM565A
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A NON ROUTINE CHECK, MX FOUND SEAT 5C EMERGENCY LIGHT INOPERATIVE. FOUND WIRE PULLED FROM INBD CONNECTOR OF HARNESS. REPLACED HARNESS AND FUNCTIONAL CHECK WAS NORMAL. ACFT RETURNED TO SERVICE.
